You are here

Sebestyén Péter

Sebestyén Péter

Sebestyén Péter
Name: Sebestyén Péter
Other profiles: MTMT

Publication list

Uploaded publications:
3
Publications in DEA:
3
OA:
2
Date range:
2020-2023
2023
  1. Hajdu, L., Sebestyén, P.: Terms of recurrence sequences in the solution sets of norm form equations.
    Arch. Math. 122 179-187, 2023.
    Journal metrics:
    Q2 Mathematics (miscellaneous) (2022)
2022
  1. Hajdu, L., Sebestyén, P.: Terms of recurrence sequences in the solution sets of generalized Pell equations.
    Int. J. Number Theory. 18 (07), 1605-1612, 2022.
    Journal metrics:
    Q2 Algebra and Number Theory
2020
  1. Hajdu, L., Sebestyén, P.: Sums of S-units in the solution sets of generalized Pell equations.
    Arch. Math. 115 (3), 279-287, 2020.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
updated: 2024-04-14, 01:59

SCImago quartiles of
scientific journal articles

Number of scientific articles: 3
Q2 3 (100%)
-
OK

SCImago subject areas and categories

Mathematics (3)
Mathematics (miscellaneous) (2)
Algebra and Number Theory (1)

Genre chart

Year chart

Language chart